MAUDE Adverse Event Report: K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 13X16MM, 22-28MM, 0, 0-20; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 13X16MM, 22-28MM, 0, 0-20; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 7512-21628L0-G3
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a capri small expandable corpectomy cage gear was 'broken and would not expand'.Another cage was used to complete the procedure.No adverse consequences, surgical delay or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.It is possible that the distal teeth of the height expansion driver was not aligned properly with the lower and upper threaded rings of the subject cage, damaging the threads and preventing the cage from expanding as intended.However, as no devices were available for evaluation, we were unable to determine the root cause conclusively.H3 other text : device not returned to stryker.

Brand Name
CORPECTOMY CAGE WITH SET SCREW; SIZE 13X16MM, 22-28MM, 0, 0-20
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11671060
Report Number3004774118-2021-00112
Device Sequence Number3099578
Product Code MQP
UDI-Device Identifier10888857370555
UDI-Public10888857370555
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7512-21628L0-G3
Device Catalogue Number7512-21628L0-G3
Device Lot NumberJVYT-411181
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR